# SDR AALA201710259022

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 54,850 hours, 23,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT , BEGINNING OF DESCENT, FLIGHT ATTENDANT REPORTED A MUSTY DIRTY SOCK ODOR. MOSTLY IN AFT CABIN GALLEY.
